# SDR AMW1061011025

- Difficulty date: October 13, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 21,198 hours, 31,308 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 118100133
- Condition: Corroded
- Location: Lws 72
- Part time: 21,198 hours, 31,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING AREA, LT WING LOWER MAIN SPAR CAR, FORWARD SURFACE AT APPROX. WS 72.0. REPAIRED IAW MFG FR-CO-01437 REV. 1.
